Acne all of a sudden

will11

New member
Was running test teen mast each at 350 for about 12 weeks everything was fine taking .50 Arimidex twice a week. Strated getting a few pimples on shoulders then one day woke up and entire back was broken out in a hive. Switched instantly over to only test running 500 mg prob should gone to 200. Cant figure out why my I broke out been almost a month now barely any better def going to scar. Cant bench squat etc. Bloody sheets every night. Just got blood work done to see if anything was up. I had raised my Arimidex a week test before thinking maybe I had high e2 but after raising it came back at 25 which is implies it prob wasn't all too high? Only thing I can think maybe I missed a pill and got a severe estrogen rebound effect from the Arimidex. Going to switch over to aromisin regardless
 

suppsforlife

Well-known member
it's the very first time I hear of such a sudden acne breakout.
also, but "teen" I assume you meant "tren".
mast and tren are both capable of causing acne to a pretty high degree.
if it's THAT severe as you describe it, better check into accutane. but you should've addressed it to a doctor regardless if you're on roids or not.
 

Pedrito0906

Well-known member
I'm pretty sure since you're lowering your estrogen conversion, its converting to dht, you'll see in the lab results.

But yeah that sux man, Eq crashed my estrongen about 8, and my dht high levels, and I was breaking out like as well.
 

Prol4ps3

New member
Steroids can result in swelling which causes Edema and edema can result in a bad rash.

Nothing you can do till the swelling goes away.
 
Top